# SDR AALA201711279014

- Difficulty date: November 24, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 10,982 hours, 3,444 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cover
- Condition: Damaged
- Location: Elec Connector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED EMERGENCY EXIT LIGHT WIRING CONNECTOR COVER AT 25A. REPLACED THE CONNECTOR COVER IAW AMM 25-28-41.  AIRCRAFT WAS GROUNDED
